Home » Browse Health Topics » Heart Health » Side effects of Metoprolol
Side effects of Metoprolol
Dear Ask The Doctor:
I am taking Metropolol daily for an irregular heartbeat. Recently, the symphoms of extreme tiredness and dizziness (feeling of fainting) have increased and are most noticable in the middle of the day. They pass in about an hour or hour and a half and I am fine the rest of the day. Is this dangerous and is there anything I can do about it? It is very debilitating.
Answer:Your symptoms of tiredness and dizziness are the commonly experienced side effects of metoprolol. You may try taking the medication before meals or at bedtime, to reduce these side effects.
Have a Question? Ask The Doctor Here.
Sign In to join in the conversation.
Cardizem side effects
Went to the ER in early February with a pulse of 240. I was given adenosine in the ambulance and that broke the attac...
I woke up feeling tired, headache, sweating
I woke up feeling tired, headache, sweating, and shaky. My blood pressure is 138 over 108 and pulse rate is 167. I'm ...
I hava chest pain and my head feeling heavy
Hi..im 28 and i have stroke(ais) and high blood pressure(hypertension)..now im feeling pain in the chest and my head ...
Heart Palpitations, skipped heartbeats
Hello, I am a 43 Year old male, 6'1" 215 lbs. Pre-Diabetic - controlled with diet and exercise. I have been havi...
Concerned about the help of my heart.
I have been feeling dizzy and light headed, I feel like there is a shallowness in my chest and at times I have a bit ...
Icy feeling and heaviness in chest with no othe...
Four days ago, noticed a heaviness in the chest. It was very slight, so I paid no attention to it. Then two days ag...
I had an episode and i couldn't breathe
Hi, I'm a 47 year old female. I had a bit of an episode last night that lasted only a few minutes but it's worrying m...
Upper middle chest pressure
I had a heart cath, electrocardiogram and EKG on Friday that all have come back clean. Yet, I still experience pressu...
I've been having heart spasms for a few months now
I've been having heart spasms for a few months now. My heart is actually stopping several times a minute. Episodes ca...
Fear of having an embolism
I'm 19 years old and I'm terribly afraid of having an embolism. I've had panic attacks before that involved chest pai...
You’re in good hands, meet ATD’s founding physicians.
Dr. Suneel Sharman M.D.
- Board Certified GP
- CMO ATD Health Network Inc.
- Adjunct Professor at U Of T
Dr. Kunaal Jindal M.D.
- Board Certified Plastic Surgeon
- Director ATD Health Network Inc.
- Fellowship Training Atlanta, GA